Journal of Mathematics of Kyoto University

A coupling of infinite particle systems

T. S. Mountford

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 35, Number 1 (1995), 43-52.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250518839

Digital Object Identifier
doi:10.1215/kjm/1250518839

Mathematical Reviews number (MathSciNet)
MR1317272

Zentralblatt MATH identifier
0840.60097

Subjects
Primary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]

Citation

Mountford, T. S. A coupling of infinite particle systems. J. Math. Kyoto Univ. 35 (1995), no. 1, 43--52. doi:10.1215/kjm/1250518839. https://projecteuclid.org/euclid.kjm/1250518839


Export citation